RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 2, Pages 267–284 (Mi smj2531)  

The Poincaré inequality for $C^{1,\alpha}$-smooth vector fields

S. G. Basalaev

Novosibirsk State University, Novosibirsk, Russia

Abstract: We obtain the Poincaré inequality for the equiregular Carnot–Carathéodory spaces spanned by vector fields with Hölder class derivatives.

Keywords: Carnot–Carathéodory space, Poincaré inequality, embedding theorems.

Full text: PDF file (378 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:2, 215–229

Bibliographic databases:

Document Type: Article
UDC: 517.518.23
Received: 23.09.2013

Citation: S. G. Basalaev, “The Poincaré inequality for $C^{1,\alpha}$-smooth vector fields”, Sibirsk. Mat. Zh., 55:2 (2014), 267–284; Siberian Math. J., 55:2 (2014), 215–229

Citation in format AMSBIB
\Bibitem{Bas14}
\by S.~G.~Basalaev
\paper The Poincar\'e inequality for $C^{1,\alpha}$-smooth vector fields
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 2
\pages 267--284
\mathnet{http://mi.mathnet.ru/smj2531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3237332}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 2
\pages 215--229
\crossref{https://doi.org/10.1134/S0037446614020049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000335167300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899699546}


Linking options:
  • http://mi.mathnet.ru/eng/smj2531
  • http://mi.mathnet.ru/eng/smj/v55/i2/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:228
    Full text:29
    References:20
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019